# SDR DALA2022010400066

- Difficulty date: January 3, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 CRACK PROFILE LOCATED BTW FR 50 TO FR 54 LEVEL STR 35L IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPAIRED PER ER/A #559065-14MA REV. ORIGINAL (2073939)
